# SDR QXEA2011102501095

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN UNDER RT AUXILARY PUMP CLAMP RING HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MINIMUM REMAINING THICKNESS .695" REF NTM 51-00-02-250-801. CONFIRMED CRACK FREE REF NTM 51-00-01-250-801.  BLENDED AREA IN LIMITS IAW RD 8/4-57-1666.
